# SDR SCNA20160904141

- Difficulty date: September 4, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N716SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30629
- Aircraft time: 40,826 hours, 22,050 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP, HAS A DEEP GOUGE. REPAIRED RT I/B FLAP SLAT FAIRING.    REMOVED AND INSTALLED RT COVER PLATE PANEL.
